# SDR 97ZZZX2624

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8174P
- Make and model: Piper PA-24-250
- Aircraft serial: 243430
- Engine: Lyc O540A1A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Deteriorated
- Location: Engine Compt
- Part time: 2,884 hours
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL HOSES IN ENGINE COMPARTMENT.  ORIGNAL HOSES DATED 1962.  HOSES WERE VERY STIFF, BUT NOT LEAKING.  SHOULD HAVE BEEN CHANGED BEFORE THEY LOSE FLEXABILITY.
